# SDR 2008UALA01435

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 58,170 hours, 31,963 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Light
- Condition: Inoperative
- Location: Cargo Fire Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 CARGO FIRE BOTTLE LIGHT INOP ON CARGO FIRE PANEL. REPLACED FIRE DETECTION CONTROL PANEL LIGHT TESTS OK. AC OK FOR SERVICE.
